Proceedings of the Japan Academy

Note on Dirichlet series, XI. On the analogy between singularities and order-curves

Chuji Tanaka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 29, Number 9 (1953), 478-481.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195570504

Digital Object Identifier
doi:10.3792/pja/1195570504

Mathematical Reviews number (MathSciNet)
MR0062254

Zentralblatt MATH identifier
0052.30003

Subjects
Primary: 40.0X

Citation

Tanaka, Chuji. Note on Dirichlet series, XI. On the analogy between singularities and order-curves. Proc. Japan Acad. 29 (1953), no. 9, 478--481. doi:10.3792/pja/1195570504. https://projecteuclid.org/euclid.pja/1195570504


Export citation

References

  • [1] E. Landau: Darstellung und Begriindung einiger neuerer Ergebnisse der Funktionentheorie, Berlin (1929).
  • [2] Szasz: Uber Singular itaten von Potenzreihen und Dirichletschen Reihen am Rande des Konvergenzbereichs, Math. Ann., 85 (1922).
  • [3] C. Tanaka: Note on Dirichlet series. IV. On the singularities of Dirichlet series, Proc. Amer. Math. Soc, 4, No. 2 (1953).
  • [4] D. V. Widder: The Laplace-transform, Princeton (1946).
  • [5] J. Ritt: On certain points in the theory of Dirichlet series, Amer. Jour. Math., 50 (1928).
  • [6] C. Tanaka: Note on Dirichlet series. X. Remark on S. Mandelbrojt's theorem, Proc. Japan Acad., 29, 423 (1953).

See also

  • Part IX: Chuji Tanaka. Note on dirichlet series, IX. Remarks on J. J. Gergen-S. Mandelbrojt's theorems. Proc. Japan Acad., Volume 28, Number 2 (1952), 73--76.
  • Part X: Chuji Tanaka. Note on Dirichlet series, X. Remark on S. Mandelbrojt's theorem. Proc. Japan Acad., Volume 29, Number 8 (1953), 423--426.
  • Part XII: Chuji Tanaka. Note on Dirichlet series, XII. On the analogy between singularities and order-directions, I. Proc. Japan Acad., Volume 30, Number 3 (1954), 157--159.
  • Part XIII: Chuji Tanaka. Note on Dirichlet series, XIII. On the analogy between singularities and order-directions, II. Proc. Japan Acad., Volume 30, Number 4 (1954), 257--261.